Review: could Apis venenum purum cause Anxiolytic therapy (Stress and anxiety)?
Summary: there is no Anxiolytic therapy reported by people who take Apis venenum purum yet. We study people who have side effects while taking Apis venenum purum from FDA and social media. Find out below who they are, when they have Anxiolytic therapy and more.
You are not alone: join a support group for people who take Apis venenum purum and have Anxiolytic therapy >>>
Personalized health information: on eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 66 million people have used us. 200+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Apis venenum purum
Apis venenum purum has active ingredients of bee venom. (latest outcomes)
Anxiolytic therapy has been reported by people with depression, stress and anxiety, quit smoking, multiple sclerosis, pain. (latest reports from 195,960 Anxiolytic therapy patients)
On Apr, 26, 2015: No report is found
Do you have Anxiolytic Therapy while taking Apis Venenum Purum?
You are not alone! Join a support group on :
- support group for people who take Apis venenum purum
- support group for people who have Anxiolytic Therapy
Browse all Apis venenum purum side effects:
Drugs that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
More questions for: Apis venenum purum, Anxiolytic therapy
You may be interested at these reviews (Write a review):
- Vivid dreams caused severe depression
Horrible vivid dreams that were hard to decide if they were real or not when I work up. With recently getting divorced I was certainy husband was holding me taking care of me and everything was going to be all right. Reality hit hard once I realized it wasn't true and depression took me over in wa ...
- Took buspirone once and got a blister
Took Buspirone 5mg once and a few minutes later felt a bubble on my lip. The next morning I check and sure enough it's a blister on my top lip. Called a nurse and she said I had an allergic reaction.
- Interactions of rantidine 150 mg & theophylline 200mg taken in am
I started taking 150mg rantidine with 200mg theophylline, and zyrtec in the morning before breakfast. Within 1 hour of taking my medications, even after eating, I found myself overwhelmed with anxiety, restlessness, the inability to think, and the feeling of dread.
I initially started taking ...
- Folic acid withdrawal
I took folic acid 5 for more than 2 years after my past abortion, i continue it until 5 days before that i missed to buy it! Every day i feel worth until today that i ate it and after 2 hours i feel dramatically better!
- Are you mental on methadone
My doctor changed my pain medication back in May of 2014 . I was pleased with how well it handle my back pain and was pleased with how inexpensive it was. My husband had been using the same drug with great results. It wasn't until about a month later I started to notice just feelings of sadness. ...
More reviews for: Apis venenum purum, Anxiolytic therapy
Comments from related studies:
From this study (2 weeks ago):
I am taking high blood pressure medication and I have a lot of stress and mild depression I am not taking any hormones. Taking vitamins calcium, biotin (hair thinning and loss since taking Benicar).
From this study (2 weeks ago):
I was diagnosed after a routine diabetes checkup with my PCP, who is a specialist in internal medicine. He referred me to a urologist, who confirmed the kidney stones. The urologist prescribed ciprofloxin and tamsulosin. At the same time, my PCP prescribed farxiga to help control my A1c. About 10 days later, I started breaking out in a rash with very large, painful wheals on my legs, arms, neck and buttocks. I first day my PCP, since this is also an adverse side effect of Farxiga, as listed on their PI sheet. I was taken off Farxiga, and issued resolved itself for a few days. 3 days later, this same rash recurred. I called the urologist. Since I ran out of my prescription of ciprofloxin, it was concluded that the tamsulosin was the issue. The urologist stopped the dosage, but never made any notes on my chart regarding this reaction.
The urologist also decided the my kidney stones were too large to dissolve with medication, and I was referred to the surgeon on staff in this practice. We discussed the options for surgery, and I opted for laser lithotripsy. The surgeon then prescribed tamsulosin, as well as urocit-k, since further bloodwork from the lab showed I had a low potassium level, as well as low creatinine levels. This occurred 1 week before my surgery, after having a cystoscope exam. The rash returned with the large wheals on my arms and legs, as well as my buttocks. When I reported to the hospital for surgery, the nurse commented on the condition of my legs. I did not say anything, as the anesthesia was beginning to take effect. The stones were removed, and a stent was placed in my bladder.
8 days after the surgery, and I still was not feeling well, not having any type of appetite. I started noticing several, small red dots appearing over 80% of my body. I drove myself to the nearest emergency room. The attending physician ran some tests, and determined I was having a severe reaction to tamsulosin and urocit-k. I was taken off both prescriptions, and prescribed vistaril and famotidine and was sent home.
I was still not recovering very well, and was getting weaker. Roughly 1 week after my visit to the ER, I had the stent removed, and I notified this surgeon, IN NO UNCERTAIN TERMS, that I made a visit to the ER with a severe reaction to tamsulosin and Urocit-K. It was then I found out the urologist NEVER made a note on my record about the tamsulosin allergy.
4 days after that incident, I got up, went to the bathroom, and discovered blood in my stool. This caused my to call 911, and requested the ambulance to transport me to the ER where I was previously admitted. I was admitted to ICU, and my PCP partner, who as in the same group practice as my PCP, ordered a colonoscopy, as soon as I was stable and could be released from ICU. The colonoscopy was performed, and the gastroenterologist determined it was definitely ischemic colitis, caused by the adverse reaction to tamsulosin and urocit-k
From this study (3 weeks ago):
flagirl on May, 4, 2015:
I started talog methotrexate weeks ago and have started to have severe nausea plus the feeling of being jittery. Anyone else experience the jittery feeling on Methotrexate?
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.